# SDR DL757953532

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT BEHIND FILLET PANEL INOP.  RELAMPED, OPERATION NORMAL.
